Alert archive / Georgia / Wind Advisories in 2006

Wind Advisory 3, NWS Jacksonville, FL

June 13, 2006Camden County, Glynn County, Georgia; Nassau County, Florida

NWS Jacksonville, FL issued this wind advisory at Jun 13, 2006, 7:59 PM EDT for Camden County, Glynn County, Georgia; Nassau County, Florida. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Jun 13, 2006, 7:59 PM EDT (23:59 UTC)
Expired
Jun 14, 2006, 12:00 AM EDT
In force
4 hr
Issued by
NWS Jacksonville, FL

Counties Nassau County, FL, Camden County, GA, Glynn County, GA

The radar

The Jacksonville radar (KJAX), 48 km from the middle of the area, began a volume at 00:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 12.0 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2006-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 278 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2006-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 176 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
278 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
562 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
176 m²/s²
0-3 km storm-relative helicity
216 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS72 KJAX 132359
NPWJAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
759 PM EDT TUE JUN 13 2006

FLZ024-025-GAZ153-154-165-166-140400-
/O.EXP.KJAX.TI.W.0001.000000T0000Z-060614T0000Z/
/O.NEW.KJAX.WI.Y.0003.060614T0000Z-060614T0400Z/
NASSAU-DUVAL-INLAND GLYNN-COASTAL GLYNN-INLAND CAMDEN-
COASTAL CAMDEN-
INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE...
BRUNSWICK...WOODBINE...ST MARYS
759 PM EDT TUE JUN 13 2006

...INLAND TROPICAL STORM WARNING WILL EXPIRE AT 8 PM EDT THIS
EVENING...
...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. THE
INLAND TROPICAL STORM WARNING WILL EXPIRE AT 8 PM THIS EVENING.

TROPICAL STORM ALBERTO CONTINUES TO GRADUALLY WEAKEN AND MOVE
NORTHEAST. WINDS WILL CONTINUE TO GRADUALLY ABATE THIS EVENING...
ALTHOUGH VERY WINDY CONDITIONS WILL CONTINUE...ESPECIALLY NEAR
SHOWER ACTIVITY AND NEAR COASTAL AREAS.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF 25 TO 39 MPH
ARE EXPECTED WITH GUSTS TO 40 TO 50 MPH POSSIBLE. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE
VEHICLES ON AREA BRIDGES. MOTORISTS SHOULD USE EXTRA CAUTION.

$$

FLZ020>023-030>032-035>037-040-GAZ150-162>164-140400-
/O.EXP.KJAX.TI.W.0001.000000T0000Z-060614T0000Z/
/O.NEW.KJAX.LW.Y.0020.060614T0000Z-060614T0400Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-CLAY-GILCHRIST-
ALACHUA-PUTNAM-MARION-WARE-ECHOLS-CLINCH-CHARLTON-
INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY...
MACCLENNY...LAKE BUTLER...STARKE...GREEN COVE SPRINGS...TRENTON...
GAINESVILLE...PALATKA...OCALA...WAYCROSS...STATENVILLE...
HOMERVILLE...FOLKSTON
759 PM EDT TUE JUN 13 2006

...INLAND TROPICAL STORM WARNING WILL EXPIRE AT 8 PM EDT THIS
EVENING...
...LAKE WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A LAKE
WIND ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT.
THE INLAND TROPICAL STORM WARNING WILL EXPIRE AT 8 PM THIS
EVENING.

TROPICAL STORM ALBERTO CONTINUES TO GRADUALLY WEAKEN AND MOVE
NORTHEAST. WINDS WILL CONTINUE TO GRADUALLY ABATE THIS EVENING...
ALTHOUGH WINDY CONDITIONS WILL CONTINUE...ESPECIALLY NEAR SHOWER
ACTIVITY.

A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO
25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE
ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA
SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED
INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN
TRAVELING AS WELL.

$$

GAZ134>136-151-152-140400-
/O.EXP.KJAX.TI.W.0001.000000T0000Z-060614T0000Z/
/O.NEW.KJAX.LW.Y.0020.060614T0000Z-060614T0400Z/
BACON-APPLING-WAYNE-PIERCE-BRANTLEY-
INCLUDING THE CITIES OF...ALMA...BAXLEY...JESUP...BLACKSHEAR...
NAHUNTA
759 PM EDT TUE JUN 13 2006

...INLAND TROPICAL STORM WARNING WILL EXPIRE AT 8 PM EDT THIS
EVENING...
...LAKE WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A LAKE
WIND ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT.
THE INLAND TROPICAL STORM WARNING WILL EXPIRE AT 8 PM THIS
EVENING.

TROPICAL STORM ALBERTO CONTINUES TO GRADUALLY WEAKEN AND MOVE
NORTHEAST. WINDS WILL CONTINUE TO GRADUALLY ABATE THIS EVENING...
ALTHOUGH WINDY CONDITIONS WILL CONTINUE...ESPECIALLY NEAR SHOWER
ACTIVITY.

A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO
25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE
ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA
SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED
INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN
TRAVELING AS WELL.

$$

FLZ033-038-140400-
/O.EXP.KJAX.TI.W.0001.000000T0000Z-060614T0000Z/
/O.NEW.KJAX.LW.Y.0020.060614T0000Z-060614T0400Z/
ST JOHNS-FLAGLER-
INCLUDING THE CITIES OF...ST AUGUSTINE...PALM COAST
759 PM EDT TUE JUN 13 2006

...INLAND TROPICAL STORM WARNING WILL EXPIRE AT 8 PM EDT THIS
EVENING...
...LAKE WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A LAKE
WIND ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT.
THE INLAND TROPICAL STORM WARNING WILL EXPIRE AT 8 PM EDT THIS
EVENING. 

TROPICAL STORM ALBERTO CONTINUES TO GRADUALLY WEAKEN AND MOVE
NORTHEAST. WINDS WILL CONTINUE TO GRADUALLY ABATE THIS EVENING...
ALTHOUGH WINDY CONDITIONS WILL CONTINUE...ESPECIALLY NEAR SHOWER
ACTIVITY AND NEAR COASTAL AREAS.

A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO
25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE
ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA
SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED
INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN
TRAVELING AS WELL.

$$

GAZ149-140100-
/O.EXP.KJAX.TI.W.0001.000000T0000Z-060614T0000Z/
ATKINSON-
INCLUDING THE CITY OF...PEARSON
759 PM EDT TUE JUN 13 2006

...INLAND TROPICAL STORM WARNING WILL EXPIRE AT 8 PM EDT THIS
EVENING...

BREEZY CONDITIONS WILL CONTINUE FOR THE REMAINDER OF THE EVENING
HOURS. HOWEVER...SUSTAINED WINDS ARE EXPECTED TO REMAIN BELOW 20
MPH WITH GUSTS TO 30 MPH.

$$

GAZ132-133-140100-
/O.EXP.KJAX.TI.W.0001.000000T0000Z-060614T0000Z/
COFFEE-JEFF DAVIS-
INCLUDING THE CITIES OF...DOUGLAS...HAZLEHURST
759 PM EDT TUE JUN 13 2006

...INLAND TROPICAL STORM WARNING WILL EXPIRE AT 8 PM EDT THIS
EVENING...

BREEZY CONDITIONS WILL CONTINUE FOR THE REMAINDER OF THE EVENING
HOURS. HOWEVER...SUSTAINED WINDS ARE EXPECTED TO REMAIN BELOW 20
MPH WITH GUSTS TO 30 MPH.

$$

CARROLL
1 follow-up statement
000 
WWUS72 KJAX 140405
NPWJAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1205 AM EDT WED JUN 14 2006

FLZ024-025-GAZ153-154-165-166-140515-
/O.EXP.KJAX.WI.Y.0003.000000T0000Z-060614T0400Z/
NASSAU-DUVAL-INLAND GLYNN-COASTAL GLYNN-INLAND CAMDEN-
COASTAL CAMDEN-
INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE...
BRUNSWICK...WOODBINE...ST MARYS
1205 AM EDT WED JUN 14 2006

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. HOWEVER...WIND GUSTS OF
AROUND 25 MPH CAN STILL BE EXPECTED INTO THE EARLY MORNING HOURS.

$$

FLZ020>023-030>033-035>038-040-GAZ134>136-150>152-162>164-140515-
/O.EXP.KJAX.LW.Y.0020.000000T0000Z-060614T0400Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-BACON-APPLING-WAYNE-WARE-
PIERCE-BRANTLEY-ECHOLS-CLINCH-CHARLTON-
INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY...
MACCLENNY...LAKE BUTLER...STARKE...GREEN COVE SPRINGS...
ST AUGUSTINE...TRENTON...GAINESVILLE...PALATKA...PALM COAST...
OCALA...ALMA...BAXLEY...JESUP...WAYCROSS...BLACKSHEAR...NAHUNTA...
STATENVILLE...HOMERVILLE...FOLKSTON
1205 AM EDT WED JUN 14 2006

...LAKE WIND ADVISORY HAS EXPIRED...

THE LAKE WIND ADVISORY IS NO LONGER IN EFFECT. HOWEVER...WIND
GUSTS OF AROUND 25 MPH CAN STILL BE EXPECTED THROUGH LATE
TONIGHT.

$$

ARS

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this wind advisory went out at Jun 13, 2:30 PM EDT, 5 hours 29 minutes earlier.

Area forecast discussion, Jun 13, 2:30 PM EDT, 5 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
230 PM EDT TUE JUN 13 2006

.SHORT TERM...RAIN BANDS ARE SWEEPING ACROSS THE AREA AND ARE
BECOMING A LITTLE STRONGER IN THE ERN PORTION OF NE FL WHERE A
FEW BREAKS IN THE CLOUDS HAVE PROVIDED MINIMAL HEATING. KJAX VAD
WIND PROFILE SHOWS SOUTHERLY WINDS ALL LEVELS. THUS EXPECT HEAVY
RAINS AND GUSTY WINDS IN THIS AREA. TORNADOES ARE STILL POSSIBLE
WITH STRONG SPEED SHEAR ESPECIALLY ALONG COASTAL SE GA.

HAVE MADE FEW CHANGES TO THE FORECAST THROUGH FRIDAY NIGHT AND
MOSTLY BLENDED THE LATEST GFS WITH PREVIOUS PACKAGE. WEDNESDAY...
MOIST SWLY FLOW WILL FEED INTO WHATS LEFT OF ALBERTO AND COULD
SEE SCATTERED STORMS ACROSS THE AREA. LIGHT WEST WINDS ON THURSDAY
WILL FOCUS SCT STORMS ALONG ERN HALF FL PENINSULA WHERE TEMPS WILL
REACH MID 90S. CHANGES OCCUR ON FRIDAY WHEN HIGH PRESSURE MOVES TO
ERN SEABOARD SHIFTING WINDS TO ONSHORE AND LOWERING MAX TEMPS A
FEW DEGREES IN COASTAL COUNTIES.

.LONG TERM...RIDGE EXPECTED TO REMAIN NORTH OF AREA PROVIDING
ONSHORE FLOW WITH MAX TEMPS AOB CLIMO ALONG EAST COAST AND AOA
CLIMO INLAND. HIGH PRESSURE ALOFT IS EXPECTED TO BE OVER THE
SOUTHEAST AND WILL LIMIT AFTN/EVNG THUNDERSTORMS TO LOW CHANCE.

&&

.MARINE...WINDS GUSTING OVER THE COASTAL WATERS ESPECIALLY WITH
PASSING CONVECTIVE BANDS. SAUF1 RECENTLY HAD A GUST TO 42 KNOTS.
OTHERWISE SUSTAINED WINDS GENERALLY RUNNING 20 TO 25 KNOTS. AS
ALBERTO CONTINUES TO MOVE NORTHEAST WINDS WILL REMAIN GUSTY AND SEAS
WILL CONTINUE TO INCREASE ESPECIALLY OVER THE GEORGIA WATERS WHERE
THE FETCH IS LONGEST. WILL HOLD AFTN COASTAL UNTIL AFTER THE NEXT
PACKAGE FROM NHC TO ACCOUNT FOR ANY CHANGES IN WARNINGS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  70  89  71  93 /  80  50  20  20
SSI  73  88  74  90 /  70  50  40  20
JAX  72  89  71  92 /  60  40  40  30
SGJ  73  89  72  89 /  60  40  40  30
GNV  72  88  70  91 /  60  40  30  30
OCF  73  88  71  91 /  60  30  20  20

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...INLAND TROPICAL STORM WARNING UNTIL 4 AM WEDNESDAY FOR THE
     FOLLOWING ZONES: DUVAL...FLAGLER...NASSAU...AND ST JOHNS.

     TROPICAL STORM WARNING UNTIL 10 PM MONDAY FOR THE FOLLOWING
     ZONES: DUVAL...FLAGLER...NASSAU...AND ST JOHNS.

     INLAND TROPICAL STORM WARNING UNTIL MIDNIGHT WEDNESDAY FOR THE
     FOLLOWING ZONES: ALACHUA...BAKER...BRADFORD...CLAY...
     COLUMBIA...GILCHRIST...HAMILTON...MARION...PUTNAM...
     SUWANNEE...AND UNION.

GA...INLAND TROPICAL STORM WARNING UNTIL MIDNIGHT WEDNESDAY FOR THE
     FOLLOWING ZONES: APPLING...ATKINSON...BACON...BRANTLEY...
     CHARLTON...CLINCH...COFFEE...ECHOLS...JEFF DAVIS...PIERCE...
     WARE...AND WAYNE.

     INLAND TROPICAL STORM WARNING UNTIL 4 AM WEDNESDAY FOR THE
     FOLLOWING ZONES: COASTAL CAMDEN...COASTAL GLYNN...INLAND
     CAMDEN...AND INLAND GLYNN.

     TROPICAL STORM WARNING UNTIL 10 PM MONDAY FOR THE FOLLOWING
     ZONES: COASTAL CAMDEN...COASTAL GLYNN...INLAND CAMDEN...AND
     INLAND GLYNN.

AM...TROPICAL STORM WARNING UNTIL 10 PM MONDAY FOR THE FOLLOWING
     ZONES: ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60
     NM OFFSHORE...ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT
     20 NM...FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
     OFFSHORE...FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM...
     ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE...
     AND ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM.

&&

PUBLIC...TRABERT
MARINE/FIRE WX...CAMP
Hazardous weather outlook, Jun 13, 2:28 PM EDT, 5 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
228 PM EDT TUE JUN 13 2006

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-141000-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
228 PM EDT TUE JUN 13 2006

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...TROPICAL STORM WARNING IN EFFECT ALONG THE ATLANTIC COASTAL
COUNTIES AND ADJACENT COASTAL WATERS...
...INLAND TROPICAL STORM WARNING IN EFFECT FOR ALL OF SOUTHEAST
GEORGIA AND ALL OF NORTHEAST FLORIDA...

TROPICAL STORM ALBERTO WILL IMPACT THE FORECAST AREA WITH HEAVY
RAIN BANDS...STRONG WINDS AND ISOLATED SEVERE THUNDERSTORMS THROUGH
TONIGHT. THESE STORMS WILL PROGRESS RAPIDLY EASTWARD THROUGH THE
AFTERNOON AND EVENING TO AFFECT THE ATLANTIC COAST. ISOLATED
TORNADOES AND GUSTY WINDS WILL BE THE PRIMARY THREAT FROM THE
STRONGER THUNDERSTORMS.

PLEASE REFER TO THE LATEST HURRICANE LOCAL STATEMENT (HLS) FOR
DETAILS. ALL INTERESTS IN THE REGION SHOULD MONITOR THE PROGRESS OF
ALBERTO.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE
EACH AFTERNOON WEDNESDAY THROUGH SUNDAY AS A MOIST TROPICAL
AIRMASS REMAINS ACROSS THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ARE REQUESTED TO SELF-ACTIVATE IF WARNINGS ARE ISSUED
TODAY.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.

MKT

In the hours before

Local storm report, Jun 13, 6:09 PM EDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
609 PM EDT TUE JUN 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 PM     NON-TSTM WND GST 2 W OCEANWAY            30.47N 81.67W
06/13/2006  M44 MPH          DUVAL              FL   ASOS

            WIND GUST AT JAX INTERNATIONAL AIRPORT

&&

HESS
Local storm report, Jun 13, 6:11 PM EDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
611 PM EDT TUE JUN 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 PM     NON-TSTM WND GST MAYPORT                 30.38N 81.41W
06/13/2006  M42 MPH          DUVAL              FL   ASOS

            GUST AT MAYPORT NAVAL STATION

&&

HESS
Local storm report, Jun 13, 6:12 PM EDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
612 PM EDT TUE JUN 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     NON-TSTM WND GST 5 W JACKSONVILLE HEIGHT 30.25N 81.87W
06/13/2006  M44 MPH          DUVAL              FL   ASOS

            GUST AT CECIL FIELD

&&

HESS
Local storm report, Jun 13, 6:16 PM EDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
616 PM EDT TUE JUN 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     TORNADO          2 W JACKSONVILLE BEACH  30.28N 81.42W
06/13/2006                   DUVAL              FL   TRAINED SPOTTER

            POSSIBLE TORNADO. TREES AND LIMBS DOWN...TENTS DAMAGED
            NEAR ADVENTURE LANDING ON BEACH BLVD.

0100 PM     TROPICAL STORM   BUNNELL                 29.47N 81.26W
06/13/2006                   FLAGLER            FL   EMERGENCY MNGR

            TREE DOWN IN BUNNELL

0210 PM     TROPICAL STORM   BELLEVIEW               29.06N 82.05W
06/13/2006                   MARION             FL   AMATEUR RADIO

            50 MPH WIND GUST FROM HANDHELD ANEMOMETER.

0250 PM     TROPICAL STORM   5 W JACKSONVILLE HEIGHT 30.25N 81.87W
06/13/2006                   DUVAL              FL   ASOS

            46 MPH WIND GUST AT CECIL FIELD

0342 PM     TROPICAL STORM   2 W OCEANWAY            30.47N 81.67W
06/13/2006                   DUVAL              FL   ASOS

            44 MPH WIND GUST AT JACKSONVILLE INTERNATIONAL AIRPORT

0350 PM     TROPICAL STORM   5 W JACKSONVILLE HEIGHT 30.25N 81.87W
06/13/2006                   DUVAL              FL   ASOS

            54 MPH WIND GUST AT CECIL FIELD

0428 PM     FUNNEL CLOUD     HAZLEHURST              31.87N 82.60W
06/13/2006                   JEFF DAVIS         GA   PUBLIC

            COUPLE OF FUNNEL CLOUD REPORTS IN THE HAZLEHURST VICINITY

0435 PM     NON-TSTM WND GST OCALA AIRPORT           29.17N 82.22W
06/13/2006  M41.00 MPH       MARION             FL   AWOS

0511 PM     NON-TSTM WND GST ARLINGTON               30.34N 81.60W
06/13/2006  M46.00 MPH       DUVAL              FL   ASOS

            GUST MEASURED AT CRAIG FIELD

0519 PM     NON-TSTM WND GST MAYPORT                 30.38N 81.41W
06/13/2006  M42.00 MPH       DUVAL              FL   ASOS

            GUST AT MAYPORT NAVAL STATION

0521 PM     NON-TSTM WND GST 2 W OCEANWAY            30.47N 81.67W
06/13/2006  M44.00 MPH       DUVAL              FL   ASOS

            WIND GUST AT JAX INTERNATIONAL AIRPORT

0535 PM     FUNNEL CLOUD     GRAHAM                  31.83N 82.50W
06/13/2006                   APPLING            GA   EMERGENCY MNGR

0545 PM     FUNNEL CLOUD     GRAHAM                  31.83N 82.50W
06/13/2006                   APPLING            GA   EMERGENCY MNGR

0550 PM     NON-TSTM WND GST 5 W JACKSONVILLE HEIGHT 30.25N 81.87W
06/13/2006  M44.00 MPH       DUVAL              FL   ASOS

            GUST AT CECIL FIELD

&&

HESS
Local storm report, Jun 13, 6:32 PM EDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
632 PM EDT TUE JUN 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TROPICAL STORM   JESUP                   31.60N 81.89W
06/13/2006                   WAYNE              GA   TRAINED SPOTTER

            ONE TREE DOWN IN YARD. TIME IS ESTIMATED. STORM TOTAL
            RAINFALL SO FAR IS 3.50 INCHES

&&

HESS
Local storm report, Jun 13, 6:57 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
657 PM EDT TUE JUN 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     TROPICAL STORM   STARKE                  29.95N 82.11W
06/13/2006                   BRADFORD           FL   EMERGENCY MNGR

            ONE POWERLINE DOWN ALONG STATE ROAD 100 EAST. TIME IS
            APPROXIMATE.

0628 PM     TROPICAL STORM   STARKE                  29.95N 82.11W
06/13/2006                   BRADFORD           FL   EMERGENCY MNGR

            TREE DOWN ON POWERLINE CAUSING A POWER OUTAGE IN THE
            HEILBORN AREA.

&&

CARROLL

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 5:48 AM EDTTornado WarningJAXCamden42 min
Jun 13, 7:59 PM EDTLake Wind AdvisoryJAXAppling, Bacon, Brantley, Clinch, Echols, Pierce and 1 more4 hr
Jun 13, 3:11 AM EDTTornado WarningJAXSaint Johns34 min
Jun 13, 3:44 AM EDTTornado WarningJAXDuval, Saint Johns31 min
Jun 13, 4:15 AM EDTTornado WarningJAXDuval30 min
Jun 13, 4:48 AM EDTSpecial Marine WarningJAX57 min
Jun 13, 6:08 AM EDTSpecial Marine WarningJAX97 min
Jun 13, 7:49 AM EDTSpecial Marine WarningJAX56 min
Jun 13, 3:39 PM EDTSpecial Marine WarningJAX36 min
Jun 13, 4:10 PM EDTSpecial Marine WarningJAX50 min

Nearby

Wind Advisories in Georgia, 2006Wind Advisories in Florida, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.